# SDR CALA9601509

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT EMERGENCY CEILING LIGHT B-ZONE, FOURTH LIGHT BACK INOPERATIVE.  THE EMERGENCY CEILING LIGHT WAS REMOVED AND REPLACED.
